# SDR A6WA201040366

- Difficulty date: May 19, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,988 hours, 23,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, HYD NR1 LO PRESS CAUTION, CW QRH PRESSURE WENT TO ZERO, DIVERTED.  REPLACED FLEXIBLE PRESSURE LINE IN LT PYLON IAW AMM 29-11-01.  LEAK CHECK GOOD AT THIS TIME.
